# SDR 29GA201808090001

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,480 hours, 42,100 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Gas Cylinder
- Part number: 7252600285
- Condition: Weak
- Location: Airstair Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR HARD TO CLOSE.   R & R THE AIRSTAIR ARM AND GAS SPRING IAW AMM 52-60-03-04.  AIRSTAIR OPS CHECKED NORMAL.
